# SDR DALA2025111208279

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N136DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50055
- Aircraft time: 14,054 hours, 6,402 cycles
- Engine: Pwa PW1519G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE IFSD INTO SLC, DECLARED EMERGENCY. LEFT ENGINE OIL TEMP BEGAN TO RISE AND OIL PRESSURE STARTED TO DROP. CREW THEN RECEIVED AN OIL DEBRIS OVER LIMIT MESSAGE AND SHUT DOWN THE ENGINE PER THE QRH.   NR 1 ENGINE REPLACED. (LP# 8223999)
